MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI CHARGING SYSTEM; IPG CHARGING SYSTEM

ABBOTT MEDICAL EON MINI CHARGING SYSTEM; IPG CHARGING SYSTEM
Model Number 3721
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 11/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number:1627487-2020-48437.It was reported that the patient experienced some weight loss followed by pocket heating while using a high energy charger.Reportedly, the ipg ceased functioning following the incident.As a result, surgical intervention may be undertaken in the future.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information indicates surgical intervention was undertaken on (b)(6) 2021 wherein the ipg was explanted and replaced.Issue resolved.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete patient information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative

Brand Name
EON MINI CHARGING SYSTEM
Common Device Name
IPG CHARGING SYSTEM
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10928244
Report Number1627487-2020-48438
Device Sequence Number910295
Product Code LGW
UDI-Device Identifier05414734402620
UDI-Public05414734402620
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2011
Device Model Number3721
Device Catalogue Number3721
Device Lot Number3111856
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer01/11/2021
01/29/2021
02/28/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/11/2021
02/08/2021
03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/07/26/2012/001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight95